RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mladenović, Nenad

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:460
Abstract pages:1012
Full texts:330
References:75
Professor
E-mail:
Website: http://www.mi.sanu.ac.rs/~nenad/

http://www.mathnet.ru/eng/person29212
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/321525

Publications in Math-Net.Ru
2019
1. S. V. Ivanov, A. I. Kibzun, N. Mladenović, “Variable neighborhood search for a two-stage stochastic programming problem with a quantile criterion”, Avtomat. i Telemekh., 2019, 1,  54–66  mathnet  elib; Autom. Remote Control, 80:1 (2019), 43–52  isi  scopus
2014
2. I. A. Davydov, Yu. A. Kochetov, N. Mladenovic, D. Urosevic, “Fast metaheuristics for the discrete $(r|p)$-centroid problem”, Avtomat. i Telemekh., 2014, 4,  106–119  mathnet; Autom. Remote Control, 75:4 (2014), 677–687  isi  scopus
2003
3. Yu. A. Kochetov, N. Mladenovich, P. Khansen, “Local search with alternating neighborhoods”, Diskretn. Anal. Issled. Oper., Ser. 2, 10:1 (2003),  11–43  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019